Take Action

Home | Faculty & Research Overview | Research

Research Details

A note on the asymptotic covariance in Fama-MacBeth regression, Journal of Finance

Abstract

This note corrects an error in the derivation of a theorem in "The Conditional CAPM and the Cross-Section of Expected Returns," published in the March 1996 issue of the Journal of Finance.

Type

Article

Author(s)

Ravi Jagannathan, Zhenyu Wang

Date Published

1998

Citations

Jagannathan, Ravi, and Zhenyu Wang. 1998. A note on the asymptotic covariance in Fama-MacBeth regression. Journal of Finance. 53(2): 799-801.

KELLOGG INSIGHT

Explore leading research and ideas

Find articles, podcast episodes, and videos that spark ideas in lifelong learners, and inspire those looking to advance in their careers.
learn more

COURSE CATALOG

Review Courses & Schedules

Access information about specific courses and their schedules by viewing the interactive course scheduler tool.
LEARN MORE

DEGREE PROGRAMS

Discover the path to your goals

Whether you choose our Full-Time, Part-Time or Executive MBA program, you’ll enjoy the same unparalleled education, exceptional faculty and distinctive culture.
learn more

Take Action